advertisement
Question
Posted by: ol | 2012/02/22

hair

hello,
my scalp has been itchy for many months. niz doesnt help, nor urea shampoo. and neither anti-dundruff shampoos.
i was bed ridden for a while and therefor didnt wash my hair frequently but it was itchy before that.
my brother doesnt see anything suspicious looking but i do sometimes see white " flakes"  on my glasses.
my entire scalp iand hairline tches. i have long hair. if a strand touches my neck, i get itchy there too.
thanks for any advice

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi OL

Dermatological symptoms like these are often psychosomatic and may more complex to treat - A visit to a dermatologist may even be advised. In your case I'd suggest trying a antihistamine (e.g. Deselex) to relieve some of the itching. Shampoo-wise you may benefit from a Tea Tree Oil shampoo, whilst your doctor may also prescribe (if your condition is steroid responsive) a steroidal shampoo or scalp application.

All the best!

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2012/02/23

Hi OL

Dermatological symptoms like these are often psychosomatic and may more complex to treat - A visit to a dermatologist may even be advised. In your case I'd suggest trying a antihistamine (e.g. Deselex) to relieve some of the itching. Shampoo-wise you may benefit from a Tea Tree Oil shampoo, whilst your doctor may also prescribe (if your condition is steroid responsive) a steroidal shampoo or scalp application.

All the best!

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement